Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Strong ellipticity and Van Hove's lemma in inhomogeneous media

Author: Homer F. Walker
Journal: Quart. Appl. Math. 35 (1977), 287-292
MSC: Primary 35J55; Secondary 73.35
DOI: https://doi.org/10.1090/qam/445117
MathSciNet review: 445117
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35J55, 73.35

Retrieve articles in all journals with MSC: 35J55, 73.35

Additional Information

DOI: https://doi.org/10.1090/qam/445117
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society